Journal Article

Estimates of the attraction region for a class of nonlinear time-delay systems

Daniel Melchor-Aguilar and Silviu-Iulian Niculescu

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 24, issue 4, pages 523-550
Published in print December 2007 | ISSN: 0265-0754
Published online February 2007 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dnm007
Estimates of the attraction region for a class of nonlinear time-delay systems

Show Summary Details

Preview

In this paper, we propose various estimates of the attraction region for a class of nonlinear time-delay systems of the form The approach is constructive and makes use of a Lyapunov–Krasovskii functional associated to the linear part. Several illustrative examples (delayed logistic equation, stabilizing nonlinear oscillations by delayed output feedback, congestion control in high-performance networks and hereditary phenomena in physics) complete the presentation.

Keywords: nonlinear time-delay systems; attraction region; Lyapunov–Krasovskii functionals

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.